| Model Number |
PM3120 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for a follow up.Device interrogation revealed premature battery depletion on the implantable cardioverter defibrillator (icd).The physician elected to explant and replace the icd.The patient was discharged from the hospital after the procedure.
Additional Manufacturer Narrative
Correction: for b1 and b2 nor selected for additional surgery.A device history record (dhr) review was performed, and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Reported event of premature discharge of battery was not confirmed.The device was at elective replacement indicator (eri) level upon receipt.Electrical, longevity, and visual analysis was normal with no anomalies found.
Additional Manufacturer Narrative
Correction: aware date should have been (b)(6) 2024 not (b)(6) 2024.